# SDR AALA202001069028

- Difficulty date: January 4, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 28,959 hours, 10,850 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Universal Joint
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN ON TAKEOFF NO HAZE OR SMOKE. ODOR 4000 FEET TO LANDING NO SMOKE OR HAZE. SOME SMELL IN COCKPIT MOST OF THE ODOR INFWD CABIN. APU WAS OFF. MEL 49-1B APU INOP. ***SUPPLEMENTAL ACTION SECT. 4: OPERATED APU EXTENSIVELY NO LEAKS NOTED ACCOMPLISHED J/C 26L00021004 A320F DECONTAMINATION OF THE ECS NO CABIN ODORS NOTED CLEARED MEL 49-1B.***(CLOSED)
